# SDR COMA0260284

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 6,234 hours, 5,506 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  RESET THE FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
